BibTeX record journals/symmetry/ZhuQ16

download as .bib file

@article{DBLP:journals/symmetry/ZhuQ16,
  author    = {Chunrong Zhu and
               Changzheng Qu},
  title     = {Invariant Subspaces of the Two-Dimensional Nonlinear Evolution Equations},
  journal   = {Symmetry},
  volume    = {8},
  number    = {11},
  pages     = {128},
  year      = {2016},
  url       = {https://doi.org/10.3390/sym8110128},
  doi       = {10.3390/sym8110128},
  timestamp = {Tue, 14 Aug 2018 12:19:22 +0200},
  biburl    = {https://dblp.org/rec/journals/symmetry/ZhuQ16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics